# SDR UALA2011062703157

- Difficulty date: June 25, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,870 hours, 21,298 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3149645
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MED EXT EMERGENCY LIGHT INOP, VOLTAGE AT SOCKET.  BATTERY PACK NO HELP.  NO VOLTAGE AT SOCKET.  REPLACED LIGHT ASSY, CHECKS OK PER MM.
